MAUDE Adverse Event Report: HILL-ROM SINGAPORE CONTROLLER, VEST 105; PERCUSSOR, POWERED-ELECTRIC

HILL-ROM SINGAPORE CONTROLLER, VEST 105; PERCUSSOR, POWERED-ELECTRIC
Model Number P105CM
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the power cord needed to be replaced.Widely recognized as the gold standard in high frequency chest wall oscillation (hfcwo) therapy, the vest® airway clearance system has been prescribed by more physicians than any other hfcwo vest system.It is designed to help patients mobilize retained secretions¿helping them avoid respiratory infections, hospitalizations and reduced lung function.The vest system model 105 functions to provide airway clearance by using high frequency chest wall oscillation to compress and release the chest wall.It is designed to help patients mobilize retained secretions.Relative contraindications listed in the product user manual state: according to the american association for respiratory care (aarc) guidelines for postural drainage therapy, the decision to use the unit for airway clearance therapy requires careful consideration and assessment of the individual patient¿s case if the following conditions exist: chest wall pain.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from a hillrom technician stating the device had power cord frayed damage with exposed copper wires.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
CONTROLLER, VEST 105
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN  768923
Manufacturer Contact
estephania cardenas
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17916668
Report Number3008145987-2023-00016
Device Sequence Number12458105
Product Code FYI
UDI-Device Identifier00887761997745
UDI-Public00887761997745
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP105CM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown